MAUDE Adverse Event Report: COOK IRELAND LTD DUETTE MULTI-BAND MUCOSECTOMY DEVICE; KNS UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)

COOK IRELAND LTD DUETTE MULTI-BAND MUCOSECTOMY DEVICE; KNS UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Model Number G34054
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/04/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Use error complaints are considered foreseen misuse.It is unknown how the device will perform outside of instructions for use and/or labelling requirements.The user has not complied with the requirements of the ifu and/label.Trending will monitor if any future investigation is required.Device evaluation: the dt-6-xl device of lot involved in this complaint was not returned for evaluation.With the information provided, a document-based investigation was conducted.Manufacturing records: prior to distribution all devices are subjected to a visual inspection and functional inspection to ensure device integrity.A review of the manufacturing records did not reveal any discrepancies that could have contributed to this complaint issue.Review historical data: not applicable for use error complaints as per d00059858 rev 032 - table 1 - investigation requirements.Instructions for use/label.The notes section of the instructions for use (ifu0026), which accompanies this device instructs the user to "insert the multi-band ligator handle into the endoscope accessory channel following the instructions below for the appropriate endoscope.Olympus-see fig.3a, pentax -see fig.3b, fujinon-see fig.3c".There is evidence to suggest that the customer did not follow the instructions for use, as incorrect size of endoscope was used.As per additional information provided "our warehouse manager mistakenly ordered the xl size instead of the standard size, so understandably there have been issues using the product with a standard gastroscope.This was therefore an error on our part that we had not previously noticed.The product has functioned flawlessly.So the statement referred to the endoscope." image review: an image was not returned for evaluation.Root cause analysis: a definitive root cause was established.The user has not complied with the requirements of the ifu and/label.It may be noted incorrect size of endoscope was used, likely causing issue reported -the product sling would not pass through the endoscope's working channel.Use error complaints are considered foreseen misuse.It is unknown how the device will perform outside of instructions for use and/or labelling requirements.The user has not complied with the requirements of the ifu and/label.Trending will monitor if any future investigation is required.Confirmation of complaint: the complaint is confirmed based on customer and/or rep testimony.Corrective action/correction: complaints of this nature will continue to be monitored for similar events.Summary: according to the additional information received, the product sling would not pass through the endoscope's working channel.Confirmed quantity of 01 device, confirmed used.According to the initial reporter, the patient did not experience any adverse effects as a result of this occurrence.Investigation findings conclude a definitive root cause of use error was established.The user has not complied with the requirements of the ifu and/label.It may be noted incorrect size of endoscope was used, likely causing issue reported -the product sling would not pass through the endoscope's working channel.Use error complaints are considered foreseen misuse.It is unknown how the device will perform outside of instructions for use and/or labelling requirements.The user has not complied with the requirements of the ifu and/label.Trending will monitor if any future investigation is required.
 
Event or Problem Description
It was noted at the start of the procedure that the product sling would not pass through the endoscope's working channel.The duration of the procedure was prolonged due to the faulty product.

Brand Name
DUETTE MULTI-BAND MUCOSECTOMY DEVICE
Common Device Name
KNS UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Manufacturer (Section D)
COOK IRELAND LTD
o'halloran rd
national technology park
limerick 00000
IE  00000
Manufacturer (Section G)
COOK IRELAND LTD
o'halloran rd
national technology park
limerick 00000
IE   00000
Manufacturer Contact
sinead o'leary
o'halloran rd
national technology park
limerick 00000
IE   00000
061334440
MDR Report Key25067421
Report Number3001845648-2026-00165
Device Sequence Number18812923
Product Code KNS
UDI-Device Identifier00827002340541
UDI-Public(01)00827002340541(17)261217(10)C2387897
Combination Product (Y/N)N
Initial Reporter CountryFI
PMA/510(K) Number
K050578
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG34054
Device Catalogue NumberDT-6-XL
Device Lot NumberC2387897
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date03/04/2026
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2026
Initial Report FDA Received Date05/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/20/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown